# SDR UALA2010112304327

- Difficulty date: November 22, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 72,019 hours, 20,800 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 348
- Condition: Activated
- Location: Warmer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK WARMER THAN SELECTED WITH SWITCH ON AND TEMP CONTROL IN AUTO INOP, LIGHT EXTINGUISHING.  PRESS ECS REC BUTTON AND RECORD ZONE TEMPS.  NEED FURTHER TROUBLESHOOTING USED PROCEDURE 1 PER MEL 2161E TRIM VALVE CLOSED ON EICAS.  REPLACED FLIGHT DECK TRIM AIR MODULATING VALVE, OPS CHECK OKAY.
